Optimal control for the boundary flux to the continuous casting problem.
Portugaliae mathematica, Tome 54 (1997) no. 3, pp. 363-379
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{PORMA_1997__54_3_47889,
author = {Yi, F. and Shih, T.M. and Yong, J.},
title = {Optimal control for the boundary flux to the continuous casting problem.},
journal = {Portugaliae mathematica},
pages = {363--379},
year = {1997},
volume = {54},
number = {3},
zbl = {0890.49001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/PORMA_1997__54_3_47889/}
}
TY - JOUR AU - Yi, F. AU - Shih, T.M. AU - Yong, J. TI - Optimal control for the boundary flux to the continuous casting problem. JO - Portugaliae mathematica PY - 1997 SP - 363 EP - 379 VL - 54 IS - 3 UR - http://geodesic.mathdoc.fr/item/PORMA_1997__54_3_47889/ LA - en ID - PORMA_1997__54_3_47889 ER -
Yi, F.; Shih, T.M.; Yong, J. Optimal control for the boundary flux to the continuous casting problem.. Portugaliae mathematica, Tome 54 (1997) no. 3, pp. 363-379. http://geodesic.mathdoc.fr/item/PORMA_1997__54_3_47889/